On quasi I-openness and quasi I-continuity

Authors

  • M. E. Abd El-Monsef
  • R. A. Mahmoud
  • A. A. Nasef

DOI:

https://doi.org/10.5556/j.tkjm.31.2000.401

Abstract

A space $ (X,\tau,I)$ consisting of a nonempty set $ X$ with a topology $ \tau$ and an ideal $ I$ of subsets of $ X$ which has heredity and finite additivity properties. In this paper the quasi $ I$-open and quasi $ I$-closed sets are presented. Utilizing these new concepts the class of quasi $ I$-continuous functions have been obtained. Both of quasi $ I$-openness and quasi $ I$-continuity is considered as a generalization of those $ I$-openness and $ I$-continuity. However, numerous topological properties of these new notions have been discussed as well as many of their known results have been improved.

Author Biographies

M. E. Abd El-Monsef

Department of Mathematics, Faculty of Science, Tanta University.

R. A. Mahmoud

Department of Mathematics, Faculty of Science, Menoufia University, Shebin El-Koom, Egypt.

A. A. Nasef

Department of Mathematics, Faculty of Education, Suez-Canal University.

Downloads

Published

2000-06-30

How to Cite

El-Monsef, M. E. A., Mahmoud, R. A., & Nasef, A. A. (2000). On quasi I-openness and quasi I-continuity. Tamkang Journal of Mathematics, 31(2), 101-108. https://doi.org/10.5556/j.tkjm.31.2000.401

Issue

Section

Papers